No Cover Image

Journal article 1386 views

Asymptotic stability in distribution of stochastic differential equations with Markovian switching

Chenggui Yuan Orcid Logo, Xuerong Mao

Stochastic Processes and their Applications, Volume: 103, Issue: 2, Pages: 277 - 291

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Stochastic Processes and their Applications
ISSN: 0304-4149
Published: 2003
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1635
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 277
End Page: 291